MathSciNet Relay Station
MathSciNet bibliographic data
MR658473 (83i:53055) 53C05 (81E10)
Taubes, Clifford Henry Self-dual Yang-Mills connections on non-self-dual $4$-manifolds. J. Differential Geom. 17 (1982), no. 1, 139–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement